Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stomach cramps, testicles pain, herpies,

Hi I have a problem that is freaking me out! I have a hard time using the bath and for the past year I will start to have stomach cramps so bad that my testicles have sharp pain . The hurt so bad that it makes me want to cry! What could this be? Also I have herpies could that be the cause, and could it affect me from having kids? Thank in advance.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Stomach cramps and testicle pain can be caused by inguinal hernia which causes an obstruction, urinary tract stones/inflammation, testicle torsion.
Inguinal hernia usually gives more intense pain while standing and coughing. A lump in the groin can be present.
Urinary tract issues gives also lower abdominal pain, back pain, frequent urinating, burning while urinating.

I suggest you to do not ignore your symptoms. Yes it may affect your fertility. Please visit your doctor. Abdominal ultrasound, testis ultrasound, blood work, urine analysis should be done at first. You should also consult urologist.

Hope this will help.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor